# SDR FDEA201112015104

- Difficulty date: December 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030720100
- Condition: Misrepaired
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A57960300003
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT WING CENTER FLAP LOWER MAIN SKIN BETWEEN STRINGERS 1.1 TO 2.4 AT RIBS 17 AND 19, MISINSTALLED.  REPAIRED SKIN PER AND COMPLIED WITH EA 6-5750-145694.
